Skip to content

Four suspected incidents this weekend of overdoses by blue/purple fentanyl

Dangerous opioids such as fentanyl can be found in or have traces of it in any illicit street drug, says Guelph Police
0
20180607 purple fentanyl
Fentanyl can be highly potent in small amounts. The amount of purple fentanyl in the attached photograph can potentially represent 3500 lethal overdoses depending on the concentration of fentanyl. File photo supplied.

NEWS RELEASE
GUELPH POLICE SERVICE
*************************
Over the weekend, there has been at least four incidents where overdose is suspected from blue/purple fentanyl.  

Dangerous opioids such as fentanyl can be found in or have traces of it in any illicit street drug.  

Our Partners at Community Health Centre – Overdose Prevention Site would like us to assist in issuing a community warning.  

The Guelph Police discourages the use of illicit street drugs. However, to those who do use an illicit street drug, the Guelph Police want to caution you to exercise extreme caution.

You are strongly encouraged to go to the supervised injection site and/or have naloxone and a second person present who can assist in its administration.

Should you discover a friend or loved one unconscious for an unknown reason, please don't hesitate to call 911. You may save their life. 

*************************



Comments